# SDR SWAA2013021412688

- Difficulty date: February 12, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 9,663 hours, 5,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY EXIT SIGN LENSE FELL OFF.  REMOVED AND REPLACED FWD ENTRY EMERGENCY EXIT LIGHT ASSY IAW M/M, OPS CHECKS GOOD PER MM.
